Ad

OHR's Islændercup 20/21, 1. afdeling

10/25/20

Sunday (Oct 25, 2020)
Time Code Test
13:00 Indtjekning ( 60 minutes )
14:00 Ryttermøde ( 15 minutes )
14:30 T.8 Tölt
15:15 Opvarmning T6 ( 15 minutes )
15:30 T.6 Tölt
16:00 Break ( 30 minutes )
16:30 T.5 Tölt
17:00 Opvarmning T3 ( 15 minutes )
17:15 T.3 Tölt (Group)
17:45 Afslutning ( 15 minutes )

Page generated: 16:27:20 on Nov 23, 2020